Differential Equations

, Volume 36, Issue 2, pp 262–271

Absolute continuity of the spectrum of a periodic dirac operator

  • L. I. Danilov
Partial Differential Equations
  • 32 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© MAIK “Nauka/Interperiodica” 2000

Authors and Affiliations

  • L. I. Danilov
    • 1
  1. 1.Institute of Physics and Technology, Ural DivisionRussian Academy of SciencesIzhevskRussia

Personalised recommendations